Yuecai Han
Results

Journal Article
The Sufficient and Necessary Condition of Lagrange Stability of Quasi-Periodic Pendulum Type Equations
Communications in Mathematical Research , Vol. 26 (2010), Iss. 1 : pp. 76–84

Journal Article
Eigenvalue Problem of Doubly Stochastic Hamiltonian Systems with Boundary Conditions
Communications in Mathematical Research , Vol. 25 (2009), Iss. 1 : pp. 30–36

Journal Article
Difference Equation for N-Body Type Problem
Communications in Mathematical Research , Vol. 25 (2009), Iss. 5 : pp. 411–417